On a connection between the form of the boundary conditions and the basis property and the property of equiconvergence with a trigonometric series of expansions in root functions of a nonselfadjoint differential operator
Differencialʹnye uravneniâ, Tome 30 (1994) no. 9, pp. 1516-1529
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_9_a4,
author = {V. A. Il'in},
title = {On a connection between the form of the boundary conditions and the basis property and the property of equiconvergence with a trigonometric series of expansions in root functions of a nonselfadjoint differential operator},
journal = {Differencialʹnye uravneni\^a},
pages = {1516--1529},
year = {1994},
volume = {30},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_9_a4/}
}
TY - JOUR AU - V. A. Il'in TI - On a connection between the form of the boundary conditions and the basis property and the property of equiconvergence with a trigonometric series of expansions in root functions of a nonselfadjoint differential operator JO - Differencialʹnye uravneniâ PY - 1994 SP - 1516 EP - 1529 VL - 30 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1994_30_9_a4/ LA - ru ID - DE_1994_30_9_a4 ER -
%0 Journal Article %A V. A. Il'in %T On a connection between the form of the boundary conditions and the basis property and the property of equiconvergence with a trigonometric series of expansions in root functions of a nonselfadjoint differential operator %J Differencialʹnye uravneniâ %D 1994 %P 1516-1529 %V 30 %N 9 %U http://geodesic.mathdoc.fr/item/DE_1994_30_9_a4/ %G ru %F DE_1994_30_9_a4
V. A. Il'in. On a connection between the form of the boundary conditions and the basis property and the property of equiconvergence with a trigonometric series of expansions in root functions of a nonselfadjoint differential operator. Differencialʹnye uravneniâ, Tome 30 (1994) no. 9, pp. 1516-1529. http://geodesic.mathdoc.fr/item/DE_1994_30_9_a4/